# SDR CALA2025040403520

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 70,002 hours, 20,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 416N222032
- Part serial: ALT216A5929
- Condition: Defective
- Location: Zone 100
- Part time: 22,942 hours, 5,819 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH ESCAPE SQUIB LIGHT TEST NO.2 WILL NOT ILLUMINATEPICTURE ADDED TS PER TSM 25-65 FAULT TREE 803.  REPLACED M32 SQUIB TEST PANEL. NO HELP RE INSTALLED ORIGINAL PANEL, CONFIRMED BOTTLE PRESSURE IS IN GREEN BAND, NO TIME FOR TS AND VOLTAGE CHECKS. REQUESTING MEL, RIGHT BOTTLE PRESSURE CONFIRMED IN GREEN, SEE PIC. APPROVED COMPLIED WITH DDP. FLIGHT DECK PLACARD INSTALLED. *DM* SEE M/L FOR YA3L006 & SLIDE TEST RELAY, AS NEEDED. ORIGINAL HRS FLT TIME    LIMIT OF:  50 EXTENDED BY   005 NEW TIME REMAINING  050 ADJUST TIME REF PREVIOUS FIM AND WDM 25-66-21-1, THE R EMER ESCAPE SLIDE BOTTLE SWITCH LIGHT IS VERIFIED WORKING. NEXT PROBABLE ITEM IS K10487 R SLIDE TEST RELAY. RELAY IS BEHIND SLIDE ARM HANDLE BETWEEN RIGHT FWD AND AFT ESCAPE HATCHES. PLS CONSIDER TIME REQUIRED FOR HATCH DISARM AND SIDEWALL PANEL REMOVAL. UPDATING MH AND GT SIDEWALL PANEL R&R WILL REQUIRE REPLACEMENT OF HEATER ELEC TAPE 2EA. UPDATED IN MATERIALS. *DM* ASSIST: {HTRS/19-2565-3-0031 & -0032, SW/19-2623-3-0006, & RELAY/99-2541-3-0009 PREV ORDERED.} REF HTRS AMM 21-45-05-404-02 8, IPC 52-22-02-25A, & WDM25-65-21-1: PRECAUTIONARILY ADDED HTR I.445/19-2521-3-0005 & HTR I.95/19-5222-3-0043; ADDED K10536, 3E A 19-5272-3-0001 {S529,S10457,S10459}, & CONNECTOR D5546/00-0364 -3-0586 TO ENSURE AVAIL, IF REQD DURING TROUBLESHOOTING, DISCONNECTED (RT SLIDE INFLATION BOTTLE) CONNECTOR D5542, JUMPERED PINS A AND C, PERFORMED TEST 2 (BOTTLE ADD EMP:U121100 PRESS) TEST PASSES, L2 LIGHT ILLUMINATES. NEED TO CINSPECTED PER RII.
